# SDR 2007UALA02108

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 43,322 hours, 15,475 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Misinstalled
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COCKPIT OXYGEN HAS A SLOW LEAK, LOST 150 PSI IN 2 HOURS.    RESERVICED O2 SYSTEM TO FULL AND FULLY RESEATED ALL COCKPIT 02 MASKS.  NO REPEATS SINCE ORIGINAL.
